# SDR C2XA98IA490

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THE FORWARD EMERGENCY AISLE PATH LIGHTING REMAINED ILLUMINATED AFTER THE BATTERY WAS SWITCHED OFF.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT POWER SUPPLY BATTERY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
